Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 14, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 10, 2015, 7:56 PM EDT for Glades County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2015, 7:56 PM EDT (23:56 UTC)
- Expired
- May 10, 2015, 8:26 PM EDT
- In force
- 30 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Glades County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 11.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1350 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
339
WUUS52 KMFL 102356
SVRMFL
FLC043-110045-
/O.NEW.KMFL.SV.W.0014.150510T2356Z-150511T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
756 PM EDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GLADES COUNTY IN SOUTHERN FLORIDA...
* UNTIL 845 PM EDT
* AT 756 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER BRIGHTON SEMINOLE
RESERVATION...OR 7 MILES NORTHEAST OF LAKEPORT...AND MOVING
NORTHWEST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKEPORT...BUCKHEAD RIDGE AND BRIGHTON SEMINOLE RESERVATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2715 8087 2709 8093 2708 8095 2705 8096
2702 8101 2697 8109 2695 8109 2695 8107
2693 8112 2691 8111 2703 8128 2703 8127
2712 8123 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 2356Z 149DEG 4KT 2705 8104
$$2 follow-up statements
830
WWUS52 KMFL 110015
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
815 PM EDT SUN MAY 10 2015
FLC043-110045-
/O.CON.KMFL.SV.W.0014.000000T0000Z-150511T0045Z/
GLADES FL-
815 PM EDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHEASTERN GLADES COUNTY...
AT 815 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BUCKHEAD RIDGE...MOVING NORTHWEST AT 15 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
LAKEPORT...BUCKHEAD RIDGE AND BRIGHTON SEMINOLE RESERVATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2715 8087 2709 8093 2708 8096 2705 8096
2702 8101 2697 8109 2695 8109 2695 8107
2693 8112 2691 8111 2703 8128 2703 8127
2712 8123 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 0015Z 148DEG 12KT 2710 8095
$$460
WWUS52 KMFL 110026
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
826 PM EDT SUN MAY 10 2015
FLC043-110036-
/O.CAN.KMFL.SV.W.0014.000000T0000Z-150511T0045Z/
GLADES FL-
826 PM EDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLADES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY
WINDS AND FREQUENT LIGHTNING ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 2715 8087 2709 8093 2708 8096 2705 8096
2702 8101 2697 8109 2695 8109 2695 8107
2693 8112 2691 8111 2703 8128 2703 8127
2712 8123 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 0025Z 149DEG 4KT 2711 8096
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 7:33 PM EDT, 23 minutes earlier.
Area forecast discussion, May 10, 7:33 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 733 PM EDT SUN MAY 10 2015 .AVIATION... LINGERING SHOWERS/THUNDERSTORMS EARLY THIS EVENING MAINLY CONFINED TO WESTERN INTERIOR AND LAKE REGION WITH LITTLE IMPACT EXPECTED TO THE TERMINALS...EXCEPT VCSH FOR KAPF EARLY THIS EVENING. MAINLY VFR CONDITIONS EXPECTED TO PREVAIL THIS EVENING AND OVER NIGHT. MODERATE EASTERLY WINDS EXPECTED ON TUESDAY WITH SCATTERED AFTERNOON SHOWERS/THUNDERSTORMS FORECAST ACROSS INTERIOR AND WESTERN REGIONS. && .PREV DISCUSSION... /ISSUED 249 PM EDT SUN MAY 10 2015/ DISCUSSION... SURFACE EASTERLY WINDS SHOULD FOCUS TODAY'S CONVECTION MOSTLY ACROSS THE INTERIOR AND WEST COAST THIS AFTERNOON. THE MOST IMPRESSIVE FEATURE OF TODAY'S SET UP ARE THE H85-H7 LAPSE RATES NEAR 7C/KM. ALTHOUGH MIDLEVEL MOISTURE IS SOMEWHAT LACKING, THAT DIDN'T PREVENT STORMS FROM FORMING OVER THE PAST FEW DAYS. A FEW STORMS COULD BE SEVERE, WITH GUSTY WINDS AND HAIL THE MAIN THREAT, ESPECIALLY WITH A LOWER FREEZING LEVEL TODAY. AS ANA AND ITS REMNANTS ARE FORCED INTO THE MID ATLANTIC, AND SURFACE HIGH PRESSURE STRETCHES FROM THE WESTERN ATLANTIC INTO THE SOUTHEASTERN STATES, EASTERLY FLOW WILL BECOME DEEPER AND PWATS WILL RISE INTO EARLY NEXT WEEK. UPPER TROUGH MOVING INTO THE GREAT LAKES, AND SURFACE LOW MOVING INTO NEW ENGLAND LATER TUESDAY, WILL EVENTUALLY PUSH A FRONT INTO THE PANHANDLE OF FLORIDA. HOWEVER THE BOUNDARY WILL STALL AS AN UPPER HIGH CLOSES OFF OVER THE GULF OF MEXICO, AS THE UPPER PATTERN BECOMES MORE AMPLIFIED. THIS PATTERN WILL PERSIST THROUGH MUCH OF NEXT WEEK, WITH STORMS MORE NUMEROUS OVER THE INTERIOR AND WEST. HOWEVER, WITH DEEPER MOISTURE BY TUESDAY ALONG THE EAST COAST, COASTAL SHOWERS AND MORNING THUNDERSTORMS MAY BECOME MORE POSSIBLE. HIGH PRESSURE MOVING TO THE EAST COAST BY THURSDAY, MAY PROVIDE SLIGHTLY DRIER AIR, SUCH THAT SHOWERS AND STORMS MAY NOT BE AS NUMEROUS HEADING INTO THE END OF THE WORK WEEK. AVIATION... CONVECTION THIS AFTERNOON IS STILL EXPECTED TO BE MAINLY INTERIOR AND WEST. THE ONLY TERMINAL ASSIGNED VCTS IS KAPF AT 19Z. STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON/EARLY EVENING WITH AN ISOLATED SEVERE THUNDERSTORM POSSIBLE WITH A CHANCE OF HAIL AND 50 TO 60 MPH WINDS. BRIEF PERIODS OF IFR CONDITIONS POSSIBLE WITH OCCURRENCE OF SHOWERS/THUNDERSTORMS. MARINE... PERSISTENT SURFACE HIGH PRESSURE STRETCHING FROM THE WESTERN ATLANTIC INTO THE REGIONAL WATERS WILL KEEP EASTERLY WINDS INTACT OVER THE NEXT SEVERAL DAYS. WINDS MAY BE ABOVE 15 KTS AT TIMES ACROSS THE ATLANTIC WATERS TONIGHT. WITH MOISTURE INCREASING, NIGHT AND EARLY MORNING SHOWERS AND STORMS WILL BECOME MORE NUMEROUS EARLY NEXT WEEK ACROSS THE ATLANTIC WATERS. STORMS WILL BE MOST PROBABLE LATE AFTERNOON AND EARLY EVENING ACROSS THE GULF WATERS. A FRONT WILL STALL NORTH OF THE GULF AND ATLANTIC WATERS INTO THE MIDDLE OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 77 87 77 86 / 0 20 20 30 FORT LAUDERDALE 78 86 77 86 / 10 20 30 40 MIAMI 77 88 76 87 / 10 20 30 40 NAPLES 73 91 72 90 / 20 40 20 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...10/CD LONG TERM....10/CD AVIATION...60/BD
Hazardous weather outlook, May 10, 3:20 PM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 320 PM EDT SUN MAY 10 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 110730- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 320 PM EDT SUN MAY 10 2015 ...A FEW STRONG TO SEVERE STORMS POSSIBLE INTERIOR/WEST COAST... ...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF PALM BEACH, BROWARD AND MIAMI DADE COUNTIES. THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER THE INTERIOR AND WEST COAST. THE IMPACTS WILL BE FREQUENT LIGHTNING STRIKES ALONG WITH STRONG GUSTY WINDS, HAIL AND BRIEF HEAVY RAINFALL. WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH. HAIL: THE STRONGEST STORMS WILL POSSIBLY CONTAIN HAIL UP TO ONE INCH. FLOODING: THE COMBINATION OF LOCALLY HEAVY RAINFALL AND WITH SLOWER MOVING STORMS TODAY THERE COULD BE LOCALIZED URBAN TYPE FLOODING IN ISOLATED AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY NEXT WEEK. A FEW STRONG STORMS WILL BE POSSIBLE OVER INTERIOR PORTIONS OF THE PENINSULA ON MONDAY WITH STRONG WIND GUSTS AND SMALL HAIL. THERE WILL BE A RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES EACH DAY. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, May 10, 5:33 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
533 PM EDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL ORTONA 26.81N 81.30W
05/10/2015 E0.88 INCH GLADES FL TRAINED SPOTTER
&&
EVENT NUMBER MFL1500063
KMSpecial weather statement, May 10, 5:52 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 552 PM EDT SUN MAY 10 2015 FLZ066-070-102300- INLAND COLLIER COUNTY FL-HENDRY FL- 552 PM EDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN COLLIER AND SOUTH CENTRAL HENDRY COUNTIES UNTIL 700 PM EDT... * AT 552 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HENDRY CORRECTIONAL...OR 15 MILES EAST OF AVE MARIA...MOVING NORTH AT 15 MPH. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... HENDRY CORRECTIONAL...BIG CYPRESS NATIONAL PRESERVE...SUNNILAND... BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY...COLLIER COUNTY REST AREA ON ALLIGATOR ALLEY AND INTERSECTION ALLIGATOR ALLEY AND SR 839. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2650 8125 2623 8100 2607 8117 2623 8139 TIME...MOT...LOC 2152Z 175DEG 14KT 2625 8120
Special weather statement, May 10, 6:02 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
602 PM EDT SUN MAY 10 2015
FLZ063-066-102245-
GLADES FL-HENDRY FL-
602 PM EDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR SOUTH CENTRAL
GLADES AND NORTHEASTERN HENDRY COUNTIES UNTIL 645 PM EDT...
* AT 602 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MONTURA...MOVING NORTH AT 10 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
CLEWISTON...MOORE HAVEN...MONTURA...DEVILS GARDEN...LAKE HICPOCHEE
AND HARLEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2682 8106 2682 8103 2681 8095 2681 8097
2680 8097 2680 8096 2677 8094 2676 8091
2660 8089 2649 8112 2677 8121 2684 8107
TIME...MOT...LOC 2202Z 159DEG 8KT 2662 8108Special weather statement, May 10, 6:35 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 635 PM EDT SUN MAY 10 2015 FLZ066-102315- HENDRY FL- 635 PM EDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR EASTERN HENDRY COUNTY UNTIL 715 PM EDT... * AT 635 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DEVILS GARDEN...OR 7 MILES SOUTH OF MONTURA...MOVING NORTH AT 10 MPH. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... MONTURA AND DEVILS GARDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS. FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 2636 8102 2638 8122 2675 8127 2674 8096 TIME...MOT...LOC 2235Z 190DEG 8KT 2655 8112
Special weather statement, May 10, 7:14 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 714 PM EDT SUN MAY 10 2015 FLZ063-066-110000- GLADES FL-HENDRY FL- 714 PM EDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR SOUTHWESTERN GLADES AND NORTHWESTERN HENDRY COUNTIES UNTIL 800 PM EDT... * AT 714 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LABELLE. THIS STORM WAS NEARLY STATIONARY. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... LABELLE...MUSE...ORTONA AND PORT LA BELLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2686 8156 2684 8128 2667 8127 2659 8157 TIME...MOT...LOC 2314Z 078DEG 0KT 2675 8145
Special weather statement, May 10, 7:35 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
735 PM EDT SUN MAY 10 2015
FLZ063-110030-
GLADES FL-
735 PM EDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR CENTRAL GLADES
COUNTY UNTIL 830 PM EDT...
* AT 735 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BRIGHTON SEMINOLE
RESERVATION TO NEAR LAKEPORT...AND MOVING NORTHWEST AT 10 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
LAKEPORT...BUCKHEAD RIDGE...BRIGHTON SEMINOLE RESERVATION AND
INDIAN PRAIRIE CANAL MOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2719 8091 2713 8089 2707 8096 2707 8093
2704 8093 2704 8096 2706 8097 2697 8109
2693 8108 2693 8112 2692 8111 2688 8110
2681 8118 2702 8136 2704 8134 2703 8127
2712 8125 2712 8117 2721 8115 2721 8094
TIME...MOT...LOC 2335Z 157DEG 7KT 2710 8097 2693 8116The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 8:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| May 9, 8:10 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 20 min |
| May 9, 8:55 PM EDT | Special Marine Warning | MFL | 50 min | |
| May 9, 9:22 PM EDT | Special Marine Warning | MFL | 53 min | |
| May 10, 3:36 PM EDT | Special Weather Statement | MFL | Collier | 39 min |
| May 10, 3:52 PM EDT | Special Weather Statement | MFL | Glades | 38 min |
| May 10, 3:58 PM EDT | Special Weather Statement | MFL | Collier | 47 min |
| May 10, 4:02 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 43 min |
| May 10, 4:26 PM EDT | Areal Flood Advisory | MFL | Glades | 3 hr |
| May 10, 4:26 PM EDT | Special Weather Statement | MFL | Monroe | 49 min |
| May 10, 4:31 PM EDT | Special Weather Statement | MFL | Collier | 44 min |
| May 10, 4:33 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 42 min |
| May 10, 4:42 PM EDT | Special Weather Statement | MFL | Hendry | 48 min |
| May 10, 4:45 PM EDT | Areal Flood Advisory | MFL | Glades | 3 hr |
| May 10, 4:48 PM EDT | Special Weather Statement | MFL | Collier | 42 min |
| May 10, 5:08 PM EDT | Special Weather Statement | MFL | Hendry | 67 min |
| May 10, 5:17 PM EDT | Special Weather Statement | MFL | Collier | 58 min |
| May 10, 5:52 PM EDT | Special Weather Statement | MFL | Collier | 68 min |
| May 10, 6:02 PM EDT | Special Weather Statement | MFL | Hendry | 43 min |
| May 10, 6:05 PM EDT | Special Marine Warning | MFL | 40 min | |
| May 10, 6:35 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| May 10, 7:14 PM EDT | Special Weather Statement | MFL | Hendry | 46 min |
| May 10, 7:35 PM EDT | Special Weather Statement | MFL | Glades | 55 min |
| May 10, 7:42 PM EDT | Special Marine Warning | MFL | 33 min | |
| May 10, 7:51 PM EDT | Special Marine Warning | MFL | 54 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.